# SDR 2009FA0000349

- Difficulty date: May 1, 2009
- Submitted: May 1, 2009
- Operation: General aviation
- Aircraft: N256DD
- Make and model: Cessna 441
- Aircraft serial: 4410256
- Aircraft time: 6,628 hours, 4,993 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Nose Wheel Well
- Part time: 6,628 hours, 4,993 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SID INSP, THE NLG WAS REMOVED FOR INSP.  THE DRAG BRACE LT AND RT BRG PLATE HOLES WERE ALL FOUND EXCESSIVELY ELONGATED REQUIRING STRUCTURAL REPAIR.  SUSPECT DAMAGE WAS CAUSED BY NORMAL TOWING OVER THE LIFE OF THE ACFT.  THIS WOULD NOT BE DETECTED UNLESS THE NOSE GEAR IS REMOVED AS REQUIRED BY THE SID INSP CALLED OUT IN THE LATEST MANUAL REVISION 16.
